Alert archive / Mississippi / Flash Flood Warnings in 2016
Flash Flood Warning 82, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Mar 17, 2016, 8:00 PM CDT for Forrest County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 17, 2016, 8:00 PM CDT (01:00 UTC)
- Expired
- Mar 17, 2016, 11:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Forrest County, MS
The radar
The Mobile radar (KMOB), 100 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 1.0 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 761 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1293 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.5
The text
As transmitted.
215
WGUS54 KJAN 180100
FFWJAN
MSC035-180400-
/O.NEW.KJAN.FF.W.0082.160318T0100Z-160318T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
800 PM CDT THU MAR 17 2016
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN FORREST COUNTY IN SOUTHEASTERN MISSISSIPPI...
* UNTIL 1100 PM CDT
* AT 759 PM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING ON
WORTH NALL ROAD NEAR MAXIE. THREE TO FIVE INCHES OF RAIN HAVE
FALLEN. FLASH FLOODING IS ALREADY OCCURRING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MAXIE.
ADDITIONAL RAINFALL AMOUNTS OF UP TO AN INCH ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3100 8934 3104 8915 3100 8915 3100 8914
3091 8914 3091 8934
$$
DL1 follow-up statement
126
WGUS74 KJAN 180247
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
947 PM CDT THU MAR 17 2016
MSC035-180257-
/O.CAN.KJAN.FF.W.0082.000000T0000Z-160318T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FORREST MS-
947 PM CDT THU MAR 17 2016
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN FORREST COUNTY IS
CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3100 8934 3104 8915 3100 8915 3100 8914
3091 8914 3091 8934
$$
DLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Mar 17, 4:50 PM CDT, 3 hours 10 minutes earlier.
Area forecast discussion, Mar 17, 4:50 PM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 450 PM CDT THU MAR 17 2016 .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT...THE RADARS WERE LIT UP AT MID AFTERNOON WITH THE STRONGEST STORMS ALONG THE HIGHWAY 84 CORRIDOR WHERE A STALLED COLD FRONT WAS NOTED. NUMEROUS REPORTS OF LARGE HAIL HAVE BEEN RECEIVED AND LARGE HAIL WILL REMAIN THE MAIN THREAT INTO THIS EVENING ACROSS THE SOUTH WHERE A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. MUCH OF THE CONVECTION WL WEAKEN WITH THE LOSS OF DAYTIME HEATING BUT THE SOUTHERN BRANCH OF THE JET WITH SUBTLE SHORTWAVES MAY HELP TRIGGER ADDITIONAL ACTIVITY. SOME MODELS SUGGEST THE BOUNDARY WILL DRIFT NORTH TOWARD INTERSTATE 2O TONIGHT WITH CONVECTION REDEVELOPING AFTER MIDNIGHT. HAVE THEREFORE MAINTAINED DECENT POPS THROUGH THE NIGHT. MODEL CONSENSUS SUGGESTS ANOTHER ROUND OF STRONG TO SEVERE STORMS FRIDAY ALONG AND JUST NORTH OF THE BOUNDARY. THIS LOOKS TO OCCUR MAINLY BETWEEN HIGHWAY 84 AND INTERSTATE 20 SIMILAR TO THIS AFTERNOON. LARGE HAIL WOULD BE THE MAIN THREAT AGAIN DUE TO MID-LEVEL LAPSE RATES AND DEEP LAYER SHEAR. THE CONVECTION WILL BEGIN TO WEAKEN FRIDAY EVENING BUT BY MIDNIGHT A STRONG COLD FRONT WILL ENTER OUR NORTHWEST ZONES AND PROLONG RAIN CHANCES IN THE NORTH. A POTENT NORTHERN STREAM CLOSED LOW DROPPING OUT OF THE NORTHERN PLAINS FRIDAY AND OVER THE GREAT LAKES REGION SATURDAY WILL SUPPORT THE COLD FRONT THAT WILL STILL BE NORTHWEST OF THE NATCHEZ TRACE AT SUNRISE SATURDAY. GUSTY NORTHWEST WINDS IN THE WAKE OF THE FRONT WILL USHER IN MUCH COLDER AND DRIER AIR THAT WILL BRING AN END TO THE RAIN. /22/ .LONG TERM...SATURDAY THROUGH WEDNESDAY...SATURDAY WILL BE A TRANSITION DAY OVER THE CWA. WHILE WE WILL START OFF THE DAY WITH SCATTERED CONVECTION ASSOCIATED WITH THE STALLED BOUNDARY NEAR THE COAST... VEERING FLOW PATTERN WILL FINALLY GIVE THE COASTAL BOUNDARY A NUDGE OUT TO SEA TAKING THE CONVECTION WITH IT. A REINFORCEMENT OF LOW LEVEL DRY/COOL AIR WILL MOVE INTO THE CWA SATURDAY THROUGH SUNDAY RESULTING IN MARKEDLY COOLER TEMPERATURES. HIGHS IN THE 50S WILL BE COMMON SATURDAY AND SUNDAY AS MINS DROP INTO THE 30S. WHILE CAA WILL PRECLUDE FROST DEVELOPMENT SATURDAY NIGHT/SUNDAY MORNING...HIGH PRESSURE SETTLING OVER THE AREA SUNDAY NIGHT WILL SETUP CALM WINDS AND EXCELLENT RADIATIONAL COOLING CONDITIONS. FROST FORMATION WILL BE A DISTINCT POSSIBILITY WHERE TEMPS CAN FALL INTO THE MID 30S OR LOWER WHICH LOOKS TO OCCUR PRIMARILY OVER THE EAST. MID LEVEL RIDGING FROM THE WEST DURING THE FIRST PART OF NEXT WEEK WILL RESULT IN DRY WEATHER AND MODERATING TEMPERATURES./26/ && .AVIATION...AS OF MID AFTERNOON STRONG TO SEVERE STORMS WERE MAKING THEIR WAY ACROSS MAINLY SOUTHERN MISSISSIPPI. MVFR TO VFR FLIGHT CATEGORIES WERE PREVAILING ACROSS THE REGION AT THIS TIME. CIGS WILL CONTINUE TO LOWER AS SHOWERS AND THUNDERSTORMS SPREADS ACROSS THE REGION....ESPECIALLY SOUTH OF THE INTERSTATE 20 CORRIDOR EXPECTED. THIS CONVECTION COULD BRIEFLY REDUCE FLIGHT CATEGORIES TO IFR STATUS. MVFR CIGS WL THEN BE POSSIBLE TONIGHT INTO FRIDAY MORNING WITH ISOLD TO SCATTERED STORMS CONTINUING ACROSS THE REGION. WINDS TODAY WILL VARY FROM NORTHEAST TO EAST TODAY BETWEEN 4-9 KNOTS... AND REMAIN SUCH TONIGHT. /17/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 55 72 53 62 / 80 80 57 40 MERIDIAN 54 70 54 64 / 80 86 64 45 VICKSBURG 56 72 53 62 / 80 68 51 34 HATTIESBURG 60 73 60 67 / 68 84 66 53 NATCHEZ 59 73 53 61 / 76 81 60 39 GREENVILLE 52 67 49 59 / 75 46 47 20 GREENWOOD 51 68 50 60 / 69 58 46 22 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 22/26/17
Hazardous weather outlook, Mar 17, 3:40 PM CDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 340 PM CDT THU MAR 17 2016 ARZ074-075-LAZ007>009-MSZ018-019-025>046-050>052-182045- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- SCOTT-NEWTON-LAUDERDALE- 340 PM CDT THU MAR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...AND NORTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. LAZ015-016-MSZ047>049-055>058-182045- RICHLAND-MADISON LA-WARREN-HINDS-RANKIN-SIMPSON-SMITH-JASPER- CLARKE- 340 PM CDT THU MAR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...AND CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THROUGH EARLY THIS EVENING A FEW SEVERE STORMS WILL BE POSSIBLE TODAY WITH QUARTER TO GOLF BALL SIZED HAIL BEING THE MAIN THREAT ALONG WITH DAMAGING WINDS. MAIN TIMING IS UNTIL 8 PM. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON. LAZ023-025-MSZ053-054-065-066-182045- FRANKLIN LA-TENSAS-CLAIBORNE-COPIAH-COVINGTON-JONES- 340 PM CDT THU MAR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...AND CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THIS AFTERNOON THROUGH FRIDAY A FEW SEVERE STORMS WILL BE POSSIBLE TODAY WITH QUARTER TO GOLF BALL SIZED HAIL BEING THE MAIN THREAT ALONG WITH DAMAGING WINDS. MAIN TIMING IS UNTIL 8 PM. A FEW SEVERE STORMS WILL BE POSSIBLE ON FRIDAY WITH HAIL AND DAMAGING WINDS BEING THE RISK. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1,2) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON THROUGH FRIDAY. LAZ024-026-MSZ059>064-072>074-182045- CATAHOULA-CONCORDIA-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-MARION-LAMAR-FORREST- 340 PM CDT THU MAR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...MAINLY THROUGH EARLY THIS EVENING SEVERE THUNDERSTORMS ARE EXPECTED ANYTIME THROUGH 8PM. LARGE HAIL TO GOLF BALL SIZE WITH SOME DAMAGING WIND POTENTIAL ARE THE MAIN THREATS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC= 1) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON THROUGH FRIDAY. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Mar 17, 6:31 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
631 PM CDT THU MAR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM TSTM WND DMG ESE MOSELLE 31.50N 89.28W
03/17/2016 JONES MS EMERGENCY MNGR
TREE DOWN ON HOUSE ON SELLERS RD NEAR OVETT MOSELLE RD.
NO INJURIES
&&
AWLocal storm report, Mar 17, 6:35 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
635 PM CDT THU MAR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG MOSELLE 31.50N 89.28W
03/17/2016 JONES MS EMERGENCY MNGR
THREE TREES DOWN ON RAYNER RD. ONE TREE DOWN ACROSS
WESTSIDE DR. POWERLINES DOWN AS WELL.
&&
AWLocal storm report, Mar 17, 6:38 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
638 PM CDT THU MAR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 2 NW BROOKHAVEN 31.61N 90.46W
03/17/2016 E1.75 INCH LINCOLN MS BROADCAST MEDIA
QUARTER TO GOLF BALL SIZE HAIL REPORTED.
&&
AWLocal storm report, Mar 17, 6:52 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
652 PM CDT THU MAR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 3 ESE PRENTISS 31.59N 89.83W
03/17/2016 JEFFERSON DAVIS MS EMERGENCY MNGR
TREE DOWN ON EAST ST. STEPHENS ROAD AND BLOCKED THE ROAD.
&&
DCOXLocal storm report, Mar 17, 6:54 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
654 PM CDT THU MAR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND DMG 4 N HARRISONBURG 31.82N 91.82W
03/17/2016 CATAHOULA LA LAW ENFORCEMENT
TREES DOWN ALONG HWY 124 NORTH
&&
CMELocal storm report, Mar 17, 7:13 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
713 PM CDT THU MAR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 AM HAIL 4 NE LITTLE SPRINGS 31.44N 90.68W
03/17/2016 E2.75 INCH FRANKLIN MS PUBLIC
0844 AM HAIL 3 ENE LITTLE SPRINGS 31.42N 90.68W
03/17/2016 E1.50 INCH FRANKLIN MS PUBLIC
QUATER TO PING PONG BALL SIZE
0902 AM HAIL 1 SE CENTER POINT 31.39N 90.60W
03/17/2016 E1.75 INCH LINCOLN MS PUBLIC
RELAYED VIA SOCIAL MEDIA. PICTURE SHOWING HAIL AT LEAST
GOLF BALL SIZE.
0910 AM HAIL BOGUE CHITTO 31.43N 90.45W
03/17/2016 E2.00 INCH LINCOLN MS PUBLIC
REPORT RELAYED VIA SOCIAL MEDIA. PICTURE SHOWING HAIL AT
LEAST 2 INCHES WIDE.
0910 AM HAIL BROOKHAVEN 31.58N 90.45W
03/17/2016 E1.00 INCH LINCOLN MS PUBLIC
QUARTER SIZED HAIL IN BROOKHAVEN. RELAYED VIA SOCIAL
MEDIA.
0914 AM HAIL 4 W BROOKHAVEN 31.58N 90.51W
03/17/2016 E0.88 INCH LINCOLN MS EMERGENCY MNGR
ON CALIFORNIA RD
0942 AM HAIL JAYESS 31.36N 90.21W
03/17/2016 E1.50 INCH LAWRENCE MS PUBLIC
PING PONG BALL SIZE IN AT THE CO LINE, BASEBALL SIZE
ABOUT 1 MILE SOUTH.
0955 AM HAIL OMA 31.73N 90.14W
03/17/2016 E1.00 INCH LAWRENCE MS PUBLIC
NICKEL TO QUARTER SIZE
1030 AM HAIL MORGANTOWN 31.31N 89.92W
03/17/2016 E1.75 INCH MARION MS EMERGENCY MNGR
1034 AM HAIL 2 SSE MAGEE 31.85N 89.72W
03/17/2016 E1.00 INCH SIMPSON MS PUBLIC
DIME TO QUARTER SIZE HAIL REPORTED.
1037 AM HAIL 3 E MAGEE 31.86N 89.68W
03/17/2016 E1.00 INCH SIMPSON MS PUBLIC
1043 AM HAIL COLUMBIA 31.26N 89.83W
03/17/2016 E1.75 INCH MARION MS EMERGENCY MNGR
1045 AM HAIL MIZE 31.87N 89.55W
03/17/2016 E0.75 INCH SMITH MS PUBLIC
1046 AM HAIL COLUMBIA 31.26N 89.83W
03/17/2016 E1.75 INCH MARION MS EMERGENCY MNGR
AT THE EOC
1048 AM HAIL 2 WSW COLUMBIA 31.25N 89.86W
03/17/2016 E2.50 INCH MARION MS BROADCAST MEDIA
IN FOXWORTH
1105 AM HAIL 6 E COLUMBIA 31.26N 89.73W
03/17/2016 E1.00 INCH MARION MS EMERGENCY MNGR
1117 AM HAIL 7 NE PINEBUR 31.22N 89.63W
03/17/2016 E1.50 INCH LAMAR MS EMERGENCY MNGR
NEAR THE MARION AND LARMAR CO LINE
1135 AM HAIL 11 SW WEST HATTIESBURG 31.20N 89.49W
03/17/2016 E1.75 INCH LAMAR MS EMERGENCY MNGR
ALONG PURVIS OLOH RD
1142 AM HAIL 5 NW PURVIS 31.19N 89.48W
03/17/2016 E2.50 INCH LAMAR MS BROADCAST MEDIA
AT PURVIS OLOH RD AND LOOKOUT TOWER RD
1145 AM HAIL 5 NW PURVIS 31.19N 89.47W
03/17/2016 E2.75 INCH LAMAR MS BROADCAST MEDIA
1156 AM HAIL PURVIS 31.14N 89.41W
03/17/2016 E1.75 INCH LAMAR MS EMERGENCY MNGR
AT THE EOC
1205 PM HAIL 5 ENE PURVIS 31.17N 89.32W
03/17/2016 E1.00 INCH FORREST MS EMERGENCY MNGR
IN THE DIXIE COMMUNITY ALONG DUBOSE RD
1205 PM TSTM WND DMG 4 E PURVIS 31.14N 89.34W
03/17/2016 FORREST MS EMERGENCY MNGR
TREES AND POWER LINES DOWN ACROSS BEAVER LAKE RD
1209 PM HAIL 4 W MCLAURIN 31.17N 89.28W
03/17/2016 E1.00 INCH FORREST MS EMERGENCY MNGR
ON ELKS LAKE RD
1220 PM TSTM WND DMG 2 SW MCLAURIN 31.15N 89.24W
03/17/2016 FORREST MS EMERGENCY MNGR
TREES DOWN ACROSS HWY 49...BOTH LANES ARE BLOCKED.
0120 PM HAIL FAYETTE 31.71N 91.06W
03/17/2016 E1.00 INCH JEFFERSON MS EMERGENCY MNGR
REPORT OF NICKEL TO QUARTER SIZE HAIL ON 1267 MAIN
STREET. PICTURE RELAYED TO EM VIA SOCIAL MEDIA.
0210 PM HAIL PLEASANT HILL 31.72N 90.74W
03/17/2016 E1.00 INCH COPIAH MS PUBLIC
REPORT OF QUARTER SIZE HAIL IN PLEASANT HILL.
0230 PM HAIL CASEYVILLE 31.67N 90.66W
03/17/2016 E1.75 INCH LINCOLN MS EMERGENCY MNGR
REPORT OF QUARTER TO GOLF BALL SIZE HAIL IN CASEYVILLE.
0240 PM HAIL ESE SPOKANE 31.70N 91.46W
03/17/2016 E1.00 INCH CONCORDIA LA PUBLIC
QUARTER SIZE HAIL REPORTED AT LAKE SPOKANE.
0250 PM HAIL WNW LOYD STAR 31.63N 90.56W
03/17/2016 E1.75 INCH LINCOLN MS EMERGENCY MNGR
QUARTER TO GOLF BALL SIZE HAIL AT LOYD STAR ATTENDANCE
CENTER ALONG HIGHWAY 550.
0255 PM HAIL 3 WNW WESSON 31.71N 90.45W
03/17/2016 E1.00 INCH COPIAH MS TRAINED SPOTTER
REPORT OF NICKEL TO QUARTER SIZE HAIL ONGOING THE LAST 5
MINUTES OR SO ALONG I-55 JUST WEST OF WESSON.
0300 PM TSTM WND DMG 4 W FERRIDAY 31.63N 91.62W
03/17/2016 CONCORDIA LA EMERGENCY MNGR
TREES WERE BLOWN DOWN ALONG HIGHWAY 84.
0300 PM HAIL 5 NNE BROOKHAVEN 31.65N 90.43W
03/17/2016 E2.00 INCH LINCOLN MS PUBLIC
2 INCH HAIL FELL AT HILLCREST CHURCH OF CHRIST NORTH OF
BROOKHAVEN ALONG HIGHWAY 51. REPORT AND PICTURE RELAYED
VIA SOCIAL MEDIA.
0300 PM HAIL TALLULAH 32.41N 91.19W
03/17/2016 E1.75 INCH MADISON LA EMERGENCY MNGR
GOLF BALL SIZE HAIL REPORTED IN TALLULAH.
0305 PM TSTM WND DMG 4 N HARRISONBURG 31.82N 91.82W
03/17/2016 CATAHOULA LA LAW ENFORCEMENT
TREES DOWN ALONG HWY 124 NORTH
0308 PM TSTM WND DMG 4 NNE BROOKHAVEN 31.64N 90.43W
03/17/2016 LINCOLN MS UTILITY COMPANY
POWERLINE WAS BLOWN DOWN CAUSING POWER OUTAGES IN THE
MONTGOMERY COMMUNITY NORTHEAST OF BROOKHAVEN. REPORT
RECEIVED VIA ENTERGY OUTAGE MAP.
0311 PM TSTM WND DMG 2 N MOUND 32.36N 91.03W
03/17/2016 MADISON LA EMERGENCY MNGR
TREES DOWN ON HIGHWAY 602 EAST OF TALLULAH.
0322 PM TSTM WND DMG VICKSBURG 32.33N 90.87W
03/17/2016 WARREN MS LAW ENFORCEMENT
NUMEROUS TREES DOWN AND POWER OUTAGES IN VICKSBURG.
0322 PM HAIL VICKSBURG 32.33N 90.87W
03/17/2016 E0.50 INCH WARREN MS LAW ENFORCEMENT
QUARTER TO HALF INCH HAIL COVERING THE GROUND IN
VICKSBURG.
0322 PM TSTM WND DMG VICKSBURG 32.33N 90.87W
03/17/2016 WARREN MS BROADCAST MEDIA
TREES DOWN, SIDING BLOWN OFF AND WIND DAMAGE TO ROOFS ON
HIGHWAY 61S.
0330 PM TSTM WND DMG SPOKANE 31.70N 91.46W
03/17/2016 CONCORDIA LA PUBLIC
PART OF THE AWNING BLOWN OFF THE DUCKS NEST...DIME SIZED
HAIL OCCURRED AS WELL.
0330 PM HAIL FAYETTE 31.71N 91.06W
03/17/2016 E1.00 INCH JEFFERSON MS PUBLIC
QUARTER SIZE HAIL COVERING THE GROUND IN FAYETTE.
0338 PM HAIL 2 S WANILLA 31.61N 90.13W
03/17/2016 E1.75 INCH LAWRENCE MS PUBLIC
A LOT OF GOLFBALL SIZE HAIL FELL AT BRADS ONE STOP.
0347 PM TSTM WND DMG 5 SE NEWMAN 32.19N 90.63W
03/17/2016 HINDS MS EMERGENCY MNGR
TREE DOWN ON A HOUSE ON 2035 OLD NO. 3RD ON PORT GIBSON
ROAD IN HINDS COUNTY. REPORT RELAYED FROM EM AND PICTURES
RELAYED VIA SOCIAL MEDIA.
0348 PM TSTM WND DMG NATCHEZ 31.55N 91.39W
03/17/2016 ADAMS MS TRAINED SPOTTER
ROOF DAMAGE AT TRACETOWN MALL ON SGT. S PRENTISS DR. IN
NATCHEZ
0348 PM TSTM WND DMG 1 SSW BASSFIELD 31.48N 89.75W
03/17/2016 JEFFERSON DAVIS MS EMERGENCY MNGR
ROOF WAS BLOWN OFF A MOBILE HOME AND BARN OFF BASSFIELD
CEMETARY RD.
0350 PM TSTM WND DMG 4 S PRENTISS 31.54N 89.87W
03/17/2016 JEFFERSON DAVIS MS EMERGENCY MNGR
TREE DOWN ACROSS JORDAN HILL RD
0350 PM HAIL 2 WNW SILVER CREEK 31.62N 90.03W
03/17/2016 E1.75 INCH LAWRENCE MS EMERGENCY MNGR
GOLF BALL SIZE HAIL REPORTED AT GEORGIA PACIFIC ALONG NA
SANDIFER HIGHWAY NW OF SILVER CREEK.
0350 PM TSTM WND DMG 2 NW SILVER CREEK 31.62N 90.03W
03/17/2016 LAWRENCE MS EMERGENCY MNGR
TREES DOWN ALONG BENSON ROAD...HOOKER ROAD...AND
FIRETOWER ROAD AND MS 43N...ALL NORTHWEST OF SILVER
CREEK.
0352 PM HAIL 1 NNE SILVER CREEK 31.61N 90.00W
03/17/2016 E1.75 INCH LAWRENCE MS EMERGENCY MNGR
GOLF BALL SIZE HAIL REPORTED AT MILES LUMBER COMPANY
YARD.
0352 PM TSTM WND DMG 1 NNE SILVER CREEK 31.61N 90.00W
03/17/2016 LAWRENCE MS EMERGENCY MNGR
ROOF BLOWN OFF OF MILES LUMBER COMPANY YARD BUILDING.
0355 PM TSTM WND DMG VIDALIA 31.57N 91.44W
03/17/2016 CONCORDIA LA EMERGENCY MNGR
THERE WAS SOME DAMAGE TO A COURT HOUSE AS WELL AS SOME
STRUCTURES IN THE NORTHERN PART OF TOWN BEHIND THE
COURTHOUSE. OVER 200 RESIDENTS WERE WITHOUT POWER. TREES
WERE BLOWN DOWN IN THE AREA ALONG HIGHWAY 84.
COMMUNICATIONS WERE DOWN AT THE SHERIFFS OFFICE. VIDALIA
SOUTHERN TIRE BLEW OUT A ROLL UP DOOR.
0355 PM TSTM WND DMG 4 WNW NATCHEZ 31.57N 91.45W
03/17/2016 CONCORDIA LA TRAINED SPOTTER
TIN ROOF OFF QUALITY BODY SHOP ON CARTER STREET IN
VIDALIA.
0355 PM TSTM WND DMG 1 W NATCHEZ 31.55N 91.40W
03/17/2016 ADAMS MS TRAINED SPOTTER
TIN ROOF WAS BLOWN OFF A BOWLING ALLEY ON JOHN R JUNKIN
ROAD.
0400 PM TSTM WND DMG 3 ESE PRENTISS 31.59N 89.83W
03/17/2016 JEFFERSON DAVIS MS EMERGENCY MNGR
TREE DOWN ON EAST ST. STEPHENS ROAD AND BLOCKED THE ROAD.
0400 PM HAIL PRENTISS 31.60N 89.87W
03/17/2016 E1.00 INCH JEFFERSON DAVIS MS PUBLIC
AT LEAST QUARTER SIZE HAIL FELL. PICTURE VIA BROADCAST
MEDIA SOCIAL MEDIA.
0400 PM HAIL 2 NW BROOKHAVEN 31.61N 90.46W
03/17/2016 E1.75 INCH LINCOLN MS BROADCAST MEDIA
QUARTER TO GOLF BALL SIZE HAIL REPORTED.
0430 PM TSTM WND DMG MEADVILLE 31.47N 90.89W
03/17/2016 FRANKLIN MS EMERGENCY MNGR
NUMEROUS TREES DOWN AROUND THE COUNTY AND MANY ARE
BLOCKING ROADS.
0430 PM HAIL 3 W MCCALL CREEK 31.51N 90.75W
03/17/2016 E1.00 INCH FRANKLIN MS PUBLIC
0450 PM HAIL 4 ESE WANILLA 31.62N 90.07W
03/17/2016 E1.75 INCH LAWRENCE MS EMERGENCY MNGR
GOLF BALL SIZE HAIL ON FERGUSON MILL ROAD.
0500 PM HAIL 2 WSW BOGUE CHITTO 31.42N 90.48W
03/17/2016 E1.00 INCH LINCOLN MS PUBLIC
QUARTER SIZE HAIL ALONG I-55 AT EXIT 30 AT BOGUE CHITTO.
0504 PM HAIL SEMINARY 31.56N 89.50W
03/17/2016 E0.88 INCH COVINGTON MS LAW ENFORCEMENT
0520 PM TSTM WND DMG MOSELLE 31.50N 89.28W
03/17/2016 JONES MS EMERGENCY MNGR
THREE TREES DOWN ON RAYNER RD. ONE TREE DOWN ACROSS
WESTSIDE DR. POWERLINES DOWN AS WELL.
0522 PM TSTM WND DMG ESE MOSELLE 31.50N 89.28W
03/17/2016 JONES MS EMERGENCY MNGR
TREE DOWN ON HOUSE ON SELLERS RD NEAR OVETT MOSELLE RD.
NO INJURIES
0522 PM TSTM WND DMG MOSELLE 31.50N 89.28W
03/17/2016 JONES MS EMERGENCY MNGR
TREES DOWN THROUGHOUT THE COUNTY BUT MOSTLY IN MOSELLE.
0525 PM HAIL 5 WSW ELLISVILLE 31.57N 89.29W
03/17/2016 E1.00 INCH JONES MS EMERGENCY MNGR
ALONG HWY 590.
0532 PM HAIL 4 S ELLISVILLE 31.54N 89.20W
03/17/2016 E1.75 INCH JONES MS PUBLIC
0540 PM TSTM WND DMG COLUMBIA 31.26N 89.83W
03/17/2016 MARION MS EMERGENCY MNGR
A FEW TREES BLOWN DOWN AROUND COLUMBIA AND ON BROAD
STREET NEAR COLUMBIA.
0543 PM TSTM WND DMG 3 SSE COLUMBIA 31.22N 89.80W
03/17/2016 MARION MS EMERGENCY MNGR
TREE DOWN ON A HOUSE ON RANKIN RD.
&&
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 11:33 PM CDT | Special Weather Statement | JAN | Leflore | 27 min |
| Mar 18, 1:01 AM CDT | Special Weather Statement | JAN | Warren | 44 min |
| Mar 18, 1:49 AM CDT | Special Weather Statement | JAN | Madison | 26 min |
| Mar 18, 4:06 AM CDT | Severe Thunderstorm Warning | JAN | Simpson | 24 min |
| Mar 18, 4:17 AM CDT | Special Weather Statement | JAN | Simpson | 28 min |
| Mar 18, 4:58 AM CDT | Special Weather Statement | JAN | Smith | 47 min |
| Mar 18, 8:37 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Washington | 38 min |
| Mar 18, 9:13 AM CDT | Special Weather Statement | JAN | Washington | 32 min |
| Mar 18, 9:29 AM CDT | Special Weather Statement | JAN | Humphreys, Leflore | 46 min |
| Mar 18, 9:39 AM CDT | Special Weather Statement | JAN | Washington | 36 min |
| Mar 18, 9:58 AM CDT | Severe Thunderstorm Warning | JAN | Washington | 21 min |
| Mar 18, 10:12 AM CDT | Special Weather Statement | JAN | Holmes | 33 min |
| Mar 18, 10:21 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes | 24 min |
| Mar 18, 10:51 AM CDT | Special Weather Statement | JAN | Leake | 24 min |
| Mar 18, 11:10 AM CDT | Special Weather Statement | JAN | Issaquena, Sharkey | 35 min |
| Mar 18, 12:22 PM CDT | Special Weather Statement | JAN | Holmes | 23 min |
| Mar 18, 12:24 PM CDT | Special Weather Statement | JAN | Attala | 36 min |
| Mar 18, 1:55 PM CDT | Special Weather Statement | JAN | Sharkey | 50 min |
| Mar 18, 2:12 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 48 min |
| Mar 18, 2:13 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey | 33 min |
| Mar 18, 2:38 PM CDT | Special Weather Statement | JAN | Yazoo | 37 min |
| Mar 18, 3:40 PM CDT | Special Weather Statement | JAN | Hinds | 35 min |
| Mar 18, 3:57 PM CDT | Special Weather Statement | JAN | Yazoo | 33 min |
| Mar 18, 4:16 PM CDT | Special Weather Statement | JAN | Rankin | 44 min |
| Mar 18, 4:27 PM CDT | Special Weather Statement | JAN | Madison | 33 min |
| Mar 18, 4:35 PM CDT | Flash Flood Warning | JAN | Jefferson | 3 hr |
| Mar 18, 6:03 PM CDT | Special Weather Statement | JAN | Hinds | 27 min |
Nearby
Flash Flood Warnings in Mississippi, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.